Competition indices of strongly connected digraphs
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 637-646
Published online May 1, 2011
Han Hyuk Cho and Hwa Kyung Kim
Seoul National University, Sangmyung University
Abstract : Cho and Kim [4] and Kim [6] introduced the concept of the competition index of a digraph. Cho and Kim [4] and Akelbek and Kirkland [1] also studied the upper bound of competition indices of primitive digraphs. In this paper, we study the upper bound of competition indices of strongly connected digraphs. We also study the relation between competition index and ordinary index for a symmetric strongly connected digraph.
Keywords : competition graph, $m$-step competition graph, competition index, competition period, scrambling index, symmetric digraph
MSC numbers : 05C20, 05C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd